Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking minocycline for acne. Medicine not available. Changed to vabramycine. Any effect by changing antibiotics?

hi i was taking minocycline for acne for 25 days but after that i discovered that the medicine is finished and i didn t find it in pharmacies so i decided to continue with vebramycine so this can affect my case or no problem to shift between these antibiotic specially that they are under the same tree of tetracycline Thanks
Asked On : Sun, 17 Jun 2012
Answers:  3 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Shaheen,
Welcome to Health Care Magic,
For treatment of acne you can take any of Tetracycline, Doxycycline and minocycline antibiotic group.
You can also switch from one to another of them but when it is unavoidable.
So according to me you can change it.
With regards.
Dr. M Mostaque Mahmud, Dhaka, Bangladesh,(
Answered: Sun, 17 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear shaheen..,
Thanks for choosing HCM..,
Why U are changing antiboitics frequently..,
These are tetracycline group medicine ..,
No advantage with interchange of medicines.,
And also U get resistance for these drugs..,
Don't use these for long time treatment..,
Better to switch over to the Retinoid group medicines..,
These are safe and get fast result..
Answered: Tue, 19 Jun 2012
I find this answer helpful
Dermatologist Dr. Prakash Roy's  Response
Hi Shaheen how are you ,thanks for trusting Health care Magic ,Vibramycin is basically a Doxycyclin and it is also a very effective drug in Acne vulgaris cases but you have to take care to protect from sun ,as it is photosensitive drug ,but Minocyclin not . Both have equal potential to treat your problem .
Take care Bye Dr Prakash Roy
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor